All Diabetics that use insulin, especially children with Type 1 Diabetes, should have access to an emergency glucose kit, also known as a Glucagon Emergency Kit. When a Diabetic misses a dose of insulin, takes too much insulin, or, for any reason, has a very low blood sugar level, the person can lose consciousness and go into shock. For diabetics, one of the most needed things (except for insulin) is having a glucagon shot and someone capable of using it when necessary.

Important: Diabetics should always tell people around them, such as family members and co-workers, of their condition. Those family members and coworkers should always know where the Glucagon Emergency Kit is just in case the Diabetic loses consciousness and cannot inject him or herself.

How it Works

A glucagon kit is similar in appearance and use to an insulin kit, in that there is a needle and a vial of medication. However, instead of injecting insulin, a person experiencing low blood sugar should be injected with glucagons. Often, the person will be unconscious, so someone will have to inject him or her with the glucagon before he or she goes into coma.

For more information, visit: http://www.typefreediabetes.com/Insu...ories-s/25.htm